Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Relaxation of the Curve Shortening Flow via the Parabolic Ginzburg-Landau equation
Authors: Saez Trumper, Mariel
Date of Publication (YYYY-MM-DD): 2008-03
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 31
Issue / Number: 3
Start Page: 359
End Page: 386
Document Type: Article
ID: 316933.0
 
Full text / Content available
Existence of a solution to a vector-valued Ginzburg-Landau equation with a three well potential
Authors: Saez Trumper, Mariel
Title of Journal: Indiana University Mathematical Journal
Document Type: Article
ID: 316934.0
 
Full text / Content available
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.